# SDR CA180404014

- Difficulty date: April 1, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Part number: 2100140
- Condition: Damaged
- Location: Throttle
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURNBACK, N1, N2 AND ITT FLUCTUATION ON CLIMB OUT.  CORRECTIVE ACTION: REMOVED AND REPLACED RT THROTTLE GEAR BOX.  PERFORMED IDLE SPEED CHECK.  PERFORMED POWER ASSURANCE CHECK.  OPS CHECKS GOOD.  (TC# 20180404014)
